# SDR DALA2025111308323

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 89,557 hours, 29,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: 63800103
- Part serial: M9204
- Condition: Damaged
- Location: Zone 200
- Part time: 23,728 hours, 9,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT LIFE RAFT PRESSURE GAUGE UNREADABLE.   REMOVED AND REPLACED AFT LIFE RAFT PER B757 AIPC 25-64-00-01G, SHEET 1, ITEM 20. (7937887)
